Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Normal systolic BP, low diastolic BP, headache, lip twitches, dizziness, numbness in hands. How to get relief?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
My blood pressure is 124 over 59 and I'm bottom lip keep jumping like it have a heart in it. My head is hurting and about 30 minutes ago I was in Walmart and starting feeling fant/dizzy. What should I do? Also I keep experiencing numbness in both of my hands.
Posted Sat, 26 May 2012 in General Health
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

The blood pressure reading given is not too XXXXXXX but the diastolic (59 mm hg ) BP is low. This considering your age into account could be due to mild dehydration and the symptoms you have also are typical in dehydration.Numbness, twitches in vascular areas like lip , dizziness etc are all indicative of low blood volume.

I would say there is no need to worry and do hydrate your self with Juices and Oral rehydration solutions.

Low blood volume could be due to decreased fluids in it or even in conditions like anaemia.Also do get your haemoglobin test done to rule out anaemia.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Follow-up: Normal systolic BP, low diastolic BP, headache, lip twitches, dizziness, numbness in hands. How to get relief? 1 hour later
Thank you so much I was scared I was having a stroke and didn't know it. Right before I found this site I was about to go to the ER. Thanks for your time and advice.
Answered by Dr. Raju A.T 1 hour later
You are welcome. If you like my answers and wish me to answer in future, bring it to my attention,

Thanks for using this service.

Dr Raju

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor